# SDR CALA2013120693523

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 75,120 hours, 27,859 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR IN COCKPIT & CABIN AFTER TAKEOFF.  OIL CHEMICAL ODOR DISSIPATED AFTER 5 MINS.  RAN ENG'S & PACKS, NO SMELL OR ODOR.
